# SDR ASAA2019072130139

- Difficulty date: July 21, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 40,306 hours, 12,143 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FIRE TEST LOOP A ON ENGINE #1 DID NOT TEST. GROUNDED - YES. REF FIM 26-10 TASK 801. CLEANED LOOP A CONNECTIONS AND RE-SECURED THEM. OPS CHECK NORMAL AT THIS TIME.
